# SDR DL757952964

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N420032
- Condition: Holes
- Location: Spoilers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK, FOUND SPOILER PANEL WITH PUNCTURE AT 53 INCHES FROM LEFT EDGE AND 13 INCHES FROM AFT EDGE OF PANEL AND TWO CRACKS IN LOWER SURFACE SKIN AT 14 INCHES FROM IB END.  REPAIRED ALL DAMAGE PER SRM 57-70-01 WITH REF TO SRM 51-70-17.
